# SDR AWXA9700042

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON AFT LT LAVATORY FLOOR STRUCTURE UPPER CAP FROM BS 986 TO 1016.  REMOVED DAMAGED FILLER, FABRICATED NEW FILLER IAW BOEING DRAWING 65-46812, ALODINED AND PRIMED IAW BOEING SRM 51-20-01 AND INSTALLED IAW B737 SRM 51-40-02.
